Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 6(40), Pages 88–101 (Mi umn8490)  

Summary of results in homotopy theory of continuous transformations of a sphere into a sphere

V. A. Rokhlin


Full text: PDF file (1962 kB)

Bibliographic databases:

Citation: V. A. Rokhlin, “Summary of results in homotopy theory of continuous transformations of a sphere into a sphere”, Uspekhi Mat. Nauk, 5:6(40) (1950), 88–101

Citation in format AMSBIB
\Bibitem{Rok50}
\by V.~A.~Rokhlin
\paper Summary of results in homotopy theory of continuous transformations of a~sphere into a~sphere
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 6(40)
\pages 88--101
\mathnet{http://mi.mathnet.ru/umn8490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39250}
\zmath{https://zbmath.org/?q=an:0039.19202}


Linking options:
  • http://mi.mathnet.ru/eng/umn8490
  • http://mi.mathnet.ru/eng/umn/v5/i6/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:338
    Full text:225
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021